# SDR ASAA2018051624839

- Difficulty date: May 16, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 21,831 hours, 7,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A12337
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO FRAME AT BS500K S26R - RBL25. UPPER AND LOWER HOLES COMMON TO BAFFLE CLIP. GROUNDED - YES. REPAIRED 500K REF EA 900ER-53EA-20340.THIS IS A CAT 'B" REPAIR WITH A  THRESHOLD OF 75,000 FLIGHT CYLES.
